# SDR UPS97221908

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493547
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STR 4L STA 970-990 STA 1110-1130 STA 1150-1170.  AREAS MARKED     CORROSION STA 1110-1130 STA 1150-1170 WITHIN LIMITS, STA 970-990 OUT OF LIMITS PER SRM 51-10-1, REPAIRED PER SRM 53-10-3 MM 51-20-21, 51-20-31.
